# SDR N6WA20130907002

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,369 hours, 14,405 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PAX DOOR WARNING MESSAGE APPEARED AT 80 KNOTS DURING TAKEOFF.  TAKEOFF WAS DISCONTINUED.  PERFORMED INSPECTION AND CHECK OF PAX DOOR SENSOR PX 101 IAW FIM 52-70-04.  NO FAULTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE AT THIS TIME.
